# SDR FDEA202509211753

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: ARB28942
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT   BEADED DOUBLER AT STATION XOS 700 EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER   AT STATION XOS 700 EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 57-40-02-2R REPAIR 15   FIGURE 203. EO # 1-5100-7-5001B7 PT1 TITLE: STRUCTURES - REPAIR CATALOG - MD -11- REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
